, Let ? > ? > 0 and ? = {µ k , µ k + e ??µ k , µ k + e ??µ k ; k ? N * }. Then, 2018.

, One can directly verify that the grouping defined by 2020 G k := µ k , µ k + e ??µ k

. |p-g-k, = |µ k ? (µ k + e ??µ k )| |µ k ? (µ k + e ??µ k )| = e ?(?+?)µ k, p.2023

. |p-g-k, ??µ k )| = |µ k + e ??µ k ? µ k | |µ k + e ??µ k ? (µ k + e ??µ k )

. |p-g-k, ??µ k )| = |µ k + e ??µ k ? µ k | |µ k + e ??µ k ? (µ k + e ??µ k )

, Thus, as 2? < ? + ?, we obtain c(?) = ? + ?, 2032.

D. Allonsius and F. Boyer, Boundary null-controllability of semi-discrete coupled parabolic 2034 systems in some multi-dimensional geometries, Mathematical Control and Related Fields, p.2035, 2019.

D. Allonsius, F. Boyer, and M. Morancey, Spectral analysis of discrete elliptic opera-2037 tors and applications in control theory, vol.140, pp.857-911, 2018.

F. Khodja, A. Benabdallah, C. Dupaix, and I. Kostin, Null-controllability of some 2040 systems of parabolic type by one control force, ESAIM Control Optim. Calc. Var, vol.11, pp.2041-426, 2005.

F. Khodja, A. Benabdallah, M. González-burgos, and L. De-teresa, The 2043 Kalman condition for the boundary controllability of coupled parabolic systems. Bounds 2044 on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl, vol.96, issue.9, pp.555-590, 2011.

F. Khodja, A. Benabdallah, M. González-burgos, and L. De-teresa, Minimal 2047 time for the null controllability of parabolic systems: The effect of the condensation index 2048 of complex sequences, Journal of Functional Analysis, vol.267, pp.2077-2151, 2014.

F. Khodja, A. Benabdallah, M. González-burgos, and L. De-teresa, New phe-2051 nomena for the null controllability of parabolic systems: minimal time and geometrical de-2052 pendence, J. Math. Anal. Appl, vol.444, pp.1071-1113, 2016.

F. Khodja, A. Benabdallah, M. González-burgos, and M. Morancey, Quantita-2054 tive Fattorini-Hautus test and minimal null control time for parabolic problems, Journal 2055 de Mathématiques Pures et Appliquées, 2018.

S. A. Avdonin and S. A. Ivanov, Riesz bases of exponentials and divided differences, Algebra 2057 i Analiz, vol.13, pp.1-17, 2001.

C. Baiocchi, V. Komornik, and P. Loreti, Ingham-Beurling type theorems with weakened 2059 gap conditions, Acta Math. Hungar, vol.97, pp.55-95, 2002.

K. Beauchard and P. Cannarsa, Heat equation on the Heisenberg group: observability and 2062 applications, J. Differential Equations, vol.262, pp.4475-4521, 2017.

K. Beauchard, P. Cannarsa, and R. Guglielmi, Null controllability of Grushin-type oper-2065 ators in dimension two, J. Eur. Math. Soc. (JEMS), vol.16, pp.67-101, 2014.

K. Beauchard, J. Dardé, and S. Ervedoza, Minimal time issues for the observabil-2068 ity of Grushin-type equations, 2018.

K. Beauchard, B. Helffer, R. Henry, and L. Robbiano, , p.2071

, Kolmogorov type with a geometric control condition, ESAIM Control Optim. Calc. Var, pp.487-512, 2015.

K. Beauchard, L. Miller, and M. Morancey, 2D Grushin-type equations: minimal time 2074 and null controllable data, J. Differential Equations, pp.5813-5845, 2015.

V. Bernstein, Leçons sur les Progrès Récents de la Théorie des Séries de Dirichlet

. Villars, , 1933.

K. Bhandari and F. Boyer, Boundary null-controllability of coupled parabolic systems with 2079 Robin conditions. working paper or preprint, 2019.

F. Boyer and M. Morancey, Analysis of non scalar control problems for parabolic systems by 2082 the block moment method, 2020.

F. Boyer and G. Olive, Approximate controllability conditions for some linear 1D parabolic 2085 systems with space-dependent coefficients, Math. Control Relat. Fields, vol.4, p.287, 2014.

J. Coron, Control and nonlinearity, vol.136, p.2088

S. Dolecki, Observability for the one-dimensional heat equation, Studia Math, vol.48, pp.2090-291, 1973.

M. Duprez, Controllability of a 2 × 2 parabolic system by one force with space-dependent cou-2092 pling term of order one, ESAIM: COCV, 2017.

M. Duprez and A. Koenig, Control of the Grushin equation: non-rectangular control region 2095 and minimal time, 2018.

T. Duyckaerts and L. Miller, Resolvent conditions for the control of parabolic equations, J, p.2098
URL : https://hal.archives-ouvertes.fr/hal-00620870

, Funct. Anal, vol.263, pp.3641-3673, 2012.

J. V. Egorov, Some problems in the theory of optimal control, ?. Vy?isl. Mat. i Mat. Fiz, vol.3, pp.887-904, 1963.

H. Fattorini, Some remarks on complete controllability, SIAM J. Control, vol.4, p.694, 1966.

H. Fattorini and D. Russell, Exact controllability theorems for linear parabolic equations in 2104 one space dimension, Arch. Rational Mech. Anal, vol.43, pp.272-292, 1971.

H. Fattorini and D. Russell, Uniform bounds on biorthogonal functions for real exponentials 2106 with an application to the control theory of parabolic equations, Quart. Appl. Math, vol.32, pp.45-69, 1974.

E. Fernández-cara, M. González-burgos, and L. De-teresa, Boundary controllability of 2109 parabolic coupled equations, J. Funct. Anal, vol.259, pp.1720-1758, 2010.

A. Fursikov and O. Imanuvilov, Controllability of evolution equations, vol.34, 1996.

L. I. , Gal'chuk, Optimal control of systems described by parabolic equations, SIAM J. Control, vol.7, pp.546-558, 1969.

F. Gaunard, Problèmes d'Interpolation dans les Espaces de Paley-Wiener et Applica-2117 tions en Théorie du Contrôle, 2011.

B. Jacob, J. R. Partington, and S. Pott, Interpolation by vector-valued analytic functions, 2120 with applications to controllability, J. Funct. Anal, vol.252, pp.517-549, 2007.

B. Jacob, J. R. Partington, and S. Pott, Weighted interpolation in Paley-Wiener spaces 2123 and finite-time controllability, J. Funct. Anal, vol.259, pp.2424-2436, 2010.

B. Jacob, J. R. Partington, and S. Pott, Weighted multiple interpolation and the con-2126 trol of perturbed semigroup systems, J. Evol. Equ, vol.13, pp.395-410, 2013.

B. Jacob, J. R. Partington, and S. Pott, Applications of Laplace-Carleson embeddings 2129 to admissibility and controllability, SIAM J. Control Optim, vol.52, pp.1299-1313, 2014.

J. B. Jensen, Sur une expression simple du reste dans la formule d'interpolation de 2132 Newton, Kjöb. Overs, pp.1-7, 1894.

A. Kirsch, An introduction to the mathematical theory of inverse problems, vol.120, p.2134

, Applied Mathematical Sciences, pp.978-979, 2011.

G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur, Comm. Partial 2137 Differential Equations, vol.20, pp.335-356, 1995.

A. López and E. Zuazua, Uniform null-controllability for the one-dimensional heat equation 2139 with rapidly oscillating periodic density, Annales de l'Institut Henri Poincare (C) Non 2140 Linear Analysis, vol.19, pp.543-580, 2002.

L. Miller, On the controllability of anomalous diffusions generated by the fractional Laplacian, p.2142
URL : https://hal.archives-ouvertes.fr/hal-00008809

, Math. Control Signals Systems, vol.18, pp.260-271, 2006.

G. Olive, Boundary approximate controllability of some linear parabolic systems, Evol. Equ. 2144 Control Theory, vol.3, pp.167-189, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00808381

L. Ouaili, Minimal time of null controllability of two parabolic equations, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01941299

M. J. Powell, Approximation theory and methods, 1981.

J. Pöschel and E. Trubowitz, Inverse spectral theory, of Pure and Applied 2150 Mathematics, vol.130, 1987.

W. Rudin, Real and complex analysis, p.2152, 1987.

E. H. Samb, Boundary null-controllability of two coupled parabolic equations: simultaneous 2153 condensation of eigenvalues and eigenfunctions, 2018.

L. Schwartz, Étude des sommes d'exponentielles réelles, 1943.

J. Shackell, Overconvergence of Dirichlet series with complex exponents, J. Analyse Math, vol.2158, pp.135-170, 1969.

M. Tucsnak and G. Weiss, Observation and control for operator semigroups, Birkhäuser 2160 Advanced Texts: Basler Lehrbücher, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00590673